# SDR 95FDEA01631

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION INDICATES CORROSION EXCEEDING 10 PERCENT AT BS 441 BETWEEN STR 23-24R FWD LAP.  REMOVED CORROSION AND INSTALLED 6.50 INCH BY 14 INCH DOUBLER PER SRM 53-30-4.
